Alert archive / Indiana / Flash Flood Warnings in 2013

Flash Flood Warning 45, NWS Paducah, KY

December 21, 2013White County, Illinois; 6 counties in Indiana; Daviess County, Henderson County, Union County, Kentucky

NWS Paducah, KY issued this flash flood warning at Dec 21, 2013, 8:14 PM CST for White County, Illinois; 6 counties in Indiana; Daviess County, Henderson County, Union County, Kentucky. It was in force for 4 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 21, 2013, 8:14 PM CST (02:14 UTC)
Expired
Dec 22, 2013, 12:15 AM CST
In force
4 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties White County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY, Union County, KY

The radar

The Evansville,IN radar (KVWX), 36 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 21, 8:52 PM CSTHEAVY RAIN 9Evansville, IN4020 KUEBLER ROAD.
Dec 21, 8:55 PM CSTFLASH FLOOD4 N Owensville, INTHREE TO FIVE INCHES OF WATER FLOWING OVER STATE ROUTE 65 AT SCOTTS DITCH. OBSERVER REPORTED THAT THIS RARELY OCCURS AT THIS LOCATION.
Dec 21, 9:15 PM CSTHEAVY RAIN 3.25Tennyson, INRAINFALL TOTAL SINCE 2 AM CST. RELAYED VIA SOCIAL MEDIA.
Dec 21, 9:15 PM CSTHEAVY RAIN 5.05Rockport, IN
Dec 21, 9:15 PM CSTHEAVY RAIN 5.1Evansville, INWEST SIDE OF EVANSVILLE NEAR THE UNIVERSITY PARKWAY AND HOGUE AREA.
Dec 21, 9:30 PM CSTHEAVY RAIN 6.8Fort Branch, INSTORM TOTAL SO FAR.
Dec 21, 9:40 PM CSTFLASH FLOODOakland City, INTRUCK WASHED OFF ROADWAY ON HIGHWAY 950E AND 350S. NO WORD ON WHETHER THE VEHICLE WAS OCCUPIED.
Dec 21, 9:52 PM CSTHEAVY RAIN 4.2Evansville, INSTORM TOTAL SO FAR IN THE ANGEL MOUNDS AREA IN SOUTHEAST PART OF EVANSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.2 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 587 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
417 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
587 m²/s²
0-3 km storm-relative helicity
694 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

532 
WGUS53 KPAH 220214
FFWPAH
ILC193-INC051-125-129-147-163-173-KYC059-101-225-220615-
/O.NEW.KPAH.FF.W.0045.131222T0214Z-131222T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
814 PM CST SAT DEC 21 2013

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN WHITE COUNTY IN SOUTHEAST ILLINOIS...
  GIBSON COUNTY IN SOUTHWEST INDIANA...
  PIKE COUNTY IN SOUTHWEST INDIANA...
  POSEY COUNTY IN SOUTHWEST INDIANA...
  SPENCER COUNTY IN SOUTHWEST INDIANA...
  VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
  WARRICK COUNTY IN SOUTHWEST INDIANA...
  NORTHWESTERN DAVIESS COUNTY IN NORTHWEST KENTUCKY...
  HENDERSON COUNTY IN NORTHWEST KENTUCKY...
  UNION COUNTY IN NORTHWEST KENTUCKY...

* UNTIL 1215 AM CST.

* AT 811 PM CST...FLASH FLOODING WAS STILL ONGOING FROM RECENT 
TORRENTIAL RAINS OVER THE WARNED AREA. NUMEROUS ROADS ARE NOW UNDER 
WATER. WATER LEVELS MAY STILL BE RISING SOME DUE TO ONGOING RAIN.

NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A 
NEARLY SOLID AREA OR RAIN OCCURRING OVER THE WARNED AREA. FOUR TO 
SEVEN INCHES OF RAIN HAVE ALREADY FALLEN OVER MOST LOCATIONS...AND 
ANOTHER INCH OR SO APPEARS LIKELY LATE THIS EVENING. THE GROUND IS 
SATURATED...AND ANY ADDITIONAL RAINS WILL RUN OFF AND POSSIBLY CAUSE 
EVEN MORE FLASH FLOODING.

THIS IS A DANGEROUS SITUATION. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN 
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING 
IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD 
WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS 
RISING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3792 8701 3779 8708 3789 8730 3778 8727
      3768 8740 3764 8773 3747 8797 3758 8814
      3780 8803 3790 8810 3789 8802 3805 8804
      3814 8793 3825 8799 3827 8785 3850 8758
      3854 8711 3821 8707 3821 8679 3800 8677

$$
1 follow-up statement
307 
WGUS73 KPAH 220356
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
956 PM CST SAT DEC 21 2013

ILC193-INC051-125-129-147-163-173-KYC059-101-225-220615-
/O.CON.KPAH.FF.W.0045.000000T0000Z-131222T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE IL-VANDERBURGH IN-SPENCER IN-POSEY IN-PIKE IN-GIBSON IN-
WARRICK IN-UNION KY-DAVIESS KY-HENDERSON KY-
956 PM CST SAT DEC 21 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CST FOR
EASTERN WHITE COUNTY IN SOUTHEAST ILLINOIS...AND WARRICK...GIBSON...
PIKE...POSEY...SPENCER AND VANDERBURGH COUNTIES IN SOUTHWEST
INDIANA...AND HENDERSON...NORTHWESTERN DAVIESS AND UNION COUNTIES IN
NORTHWEST KENTUCKY...

AT 943 PM CST...WIDESPREAD MODERATE TO HEAVY RAIN CONTINUED OVER THE 
WARNED AREA. A TRUCK WAS RECENTLY WASHED OFF A RURAL ROAD NEAR 
OAKLAND CITY IN GIBSON COUNTY INDIANA. RAINFALL AMOUNTS OF 5 TO 7 
INCHES HAVE BEEN COMMON FROM EVANSVILLE NORTH AND WEST. LESSER 
AMOUNTS HAVE FALLEN EAST AND SOUTH OF EVANSVILLE.

RAIN WILL BE SLOW TO END FROM THE WEST. AS MUCH AS 1 TO 2 MORE 
INCHES OF RAIN IS POSSIBLE EAST OF EVANSVILLE...WHERE THE RAIN WILL 
CONTINUE THE LONGEST. 

LOCATIONS IN THE WARNED AREA INCLUDE 
PRINCETON...POSEYVILLE...PETERSBURG...NEW HARMONY...FORT 
BRANCH...EVANSVILLE...AND BOONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3792 8701 3779 8708 3789 8730 3778 8727
      3768 8740 3764 8773 3747 8797 3758 8814
      3780 8803 3790 8810 3789 8802 3805 8804
      3814 8793 3825 8799 3827 8785 3850 8758
      3854 8711 3821 8707 3821 8679 3800 8677

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Dec 21, 5:55 PM CST, 2 hours 19 minutes earlier.

Area forecast discussion, Dec 21, 5:55 PM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
555 PM CST Sat Dec 21 2013

.UPDATE...
ISSUED AT 555 PM CST SAT DEC 21 2013

The AVIATION section has been updated for the 00Z TAF issuance.

&&

.SHORT TERM...(This afternoon through Sunday night)
ISSUED AT 249 PM CST SAT DEC 21 2013

Southerly flow for the past couple of days has advected deep
moisture across the region. In the meantime, a NE-SW oriented frontal
boundary has stalled halfway across our CWA. The combination of warm
air advection, isentropic upglide, and upper level impulses has
caused elevated showers and even a few thunderstorms to
continually stream northeast across locations generally along and
n/w of the Ohio river today. This has prompted widespread flash flood
warning in those locations, with multiple reports of street
flooding, and even a water rescue near Poplar Bluff in se MO. For
the most part this scenario will remain the same late today,
except that with time a sharp h5 low/wave will become negatively
tilted as it ejects northeast from west central Texas today to
the Great Lakes region around sunrise Sunday.

The passage of this feature just to our north and west is expected
to induce a surface low on the front that is forecast to track
northeast across our CWA tonight. The surface low will eventually
pull/push the previously stalled frontal boundary across the
remainder of our CWA late tonight.

The passage of the surface and upper trofs along the front will
greatly enhance lift, instability, and shear across the area,
especially from mid afternoon through midnight. As a result, not
only will heavy rainfall cont to be an issue tonight, but also
the potential for convection to become severe with damaging winds
and a few tornadoes, some possibly significant. The main risk will
be along and south of the Ohio river late today and this evening,
esp east of a Murray to OWB line, where lifted indices have fallen
to -2 to -4 this afternoon.

Beyond midnight tonight as the surface low and front clear the area,
and precipitation chances should decrease quickly from west to
east. On Monday models still indicate plenty of 1000-850MB post
frontal moisture and cold air advection so will be difficult to
get rid of the low clouds...and possibly even some drizzle. Temps
may actually cont to fall slowly during the day Sunday.

Well above temperatures in the early periods of the forecast drop
off to below normal readings by the end of the period.

.LONG TERM...(Monday through Saturday)
ISSUED AT 249 PM CST SAT DEC 21 2013

There still remains a small signal for light snow late Wednesday
Night (Christmas evening) into early Thursday. However, the signal
has been somewhat sporadic and not consistent across the numerical
model suite. For now, a small chance (less than 20% chance) of light
snow has been kept in for the aforementioned time period. The
shortwave associated with this small chance of snow shifts northeast
into the Great Lakes area with dramatically weakening lift with time.

Each of the medium range guidance packages handle the shortwaves
rotating around the Canadian vortex in slightly different location
and timing. Given the high variability and low confidence in these
model solutions, a dry forecast was kept in place.

Went with the slight cooler bias of the Canadian/ECMWF, as well as
GFS MOS guidance for temperatures and dewpoints.

&&

.AVIATION...
ISSUED AT 555 PM CST SAT DEC 21 2013

The surface low is pushing northeast along the cold/stationary
front across west Kentucky and southwest Indiana early this
evening. As it passes, the front will surge eastward, and IFR
ceilings will filter in behind it. The primary convective line
will push east of KOWB by around 02Z, the steady rains will come
to an end of the from west to east at the TAF sites from 02Z to
05Z. Some lingering drizzle will be possible into the overnight
hours. IFR ceilings will persist into Sunday morning at all sites,
and some improvement to MVFR levels is expected by midday, except
possibly at KOWB. The ceilings will continue through the day.

Winds will shift to the north right behind the front, but will
settle in from the west southwest overnight. Some veering of the
winds to the northwest will be possible late in the afternoon.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH through late tonight FOR ILZ075>078-080>094.

MO...FLOOD WATCH through late tonight FOR MOZ076-086-087-100-107>112-
     114.

IN...FLOOD WATCH through late tonight FOR INZ081-082-085>088.

KY...FLOOD WATCH through late tonight FOR KYZ001>022.

&&

UPDATE...DRS
SHORT TERM...Meffert
LONG TERM...Smith
AVIATION...DRS
Hazardous weather outlook, Dec 21, 7:33 AM CST, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
733 AM CST SAT DEC 21 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-221100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
733 AM CST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH CONTINUES THROUGH TONIGHT. HEAVY RAIN IS FORECAST
WITH SOME FLOODING LIKELY. REFER TO THE FLOOD WATCH PRODUCT FOR
DETAILS.

THUNDERSTORMS ARE POSSIBLE AREA WIDE TODAY THROUGH THIS EVENING.
THERE IS A SLIGHT RISK OF STORMS BECOMING SEVERE GENERALLY SOUTH
AND EAST OF A LINE FROM ALBION ILLINOIS TO POPLAR BLUFF MISSOURI.
THERE IS A MODERATE RISK OF SEVERE STORMS GENERALLY TO THE SOUTH
AND EAST OF A LINE FROM HICKMAN TO OWENSBORO KENTUCKY. THE PRIMARY
THREATS WITH THE STRONGER STORMS WILL NOT ONLY BE HEAVY RAINFALL
BUT ALSO DAMAGING WINDS AND POSSIBLY A FEW LONG TRACK TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND
EVENING. IN ADDITION...REPORTS OF HEAVY RAIN AND/OR FLOODING ARE
APPRECIATED THROUGHOUT THE HEAVY RAIN EVENT.

JP

In the hours before

Local storm report, Dec 21, 7:58 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
758 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      LILBOURN                36.59N 89.61W
12/21/2013                   NEW MADRID         MO   EMERGENCY MNGR

            WATER IS BEING PUMPED OVER HIGHWAY TO KEEP HOMES FROM
            FLOODING ON WEEKS STREET.

&&

K. SMITH
Local storm report, Dec 21, 8:00 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
800 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HEAVY RAIN       ROUND KNOB              37.22N 88.73W
12/21/2013  E9.05 INCH       MASSAC             IL   TRAINED SPOTTER

&&

K. SMITH
Local storm report, Dec 21, 8:02 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
802 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      CADIZ                   36.87N 87.82W
12/21/2013                   TRIGG              KY   EMERGENCY MNGR

            JOY LANE AND LAFAYETTE STREET FLOODED. ALSO GLENNWOOD
            MILL AND DUNKERSON BOTTOM ROADS HAVE WATER OVER THEM.

&&

K. SMITH
Local storm report, Dec 21, 8:09 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
809 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND GST     NEWSTEAD                36.80N 87.63W
12/21/2013  M60 MPH          CHRISTIAN          KY   TRAINED SPOTTER

            MEASURED AT HIGHWAYS 117 AND 164 IN WESTERN CHRISTIAN
            COUNTY.

&&

K. SMITH
Local storm report, Dec 21, 8:11 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
811 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HEAVY RAIN       BOONVILLE               38.05N 87.27W
12/21/2013  M5.00 INCH       WARRICK            IN   TRAINED SPOTTER

&&

DLL
Local storm report, Dec 21, 8:14 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
814 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND GST     HOPKINSVILLE            36.85N 87.49W
12/21/2013  M58 MPH          CHRISTIAN          KY   TRAINED SPOTTER

            HIGHWAY 68 WEST AND BYPASS.

&&

K. SMITH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 7:17 PM CSTFlash Flood WarningPAHMassac, Pope, Pulaski6 hr
Dec 21, 8:10 PM CSTFlash Flood WarningPAHGallatin, Hardin, Pope, White4 hr
Dec 21, 8:58 PM CSTFlood WatchPAHEdwards, Gallatin, Hamilton, Hardin, Johnson, Massac and 6 more3 hr
Dec 22, 1:14 AM CSTAreal Flood WarningPAHMassac, Pope, Pulaski12 hr
Dec 21, 6:42 PM CSTSevere Thunderstorm WarningPAHSpencer18 min
Dec 21, 11:54 PM CSTAreal Flood WarningPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick12 hr
Dec 21, 6:32 PM CSTFlash Flood WarningPAHCaldwell, Calloway, Christian, Daviess, Hopkins, Lyon and 6 more6 hr
Dec 21, 6:35 PM CSTSevere Thunderstorm WarningPAHDaviess, McLean25 min
Dec 21, 6:46 PM CSTTornado WarningPAHDaviess14 min
Dec 21, 6:52 PM CSTSevere Thunderstorm WarningPAHCalloway, Trigg23 min
Dec 21, 7:47 PM CSTSevere Thunderstorm WarningPAHChristian, Trigg43 min
Dec 21, 8:22 PM CSTFlash Flood WarningPAHCalloway6 hr
Dec 21, 8:22 PM CSTSevere Thunderstorm WarningPAHMuhlenberg, Todd23 min
Dec 22, 12:04 AM CSTAreal Flood WarningPAHCaldwell, Carlisle, Christian, Crittenden, Fulton, Graves and 8 more12 hr
Dec 22, 1:18 AM CSTAreal Flood WarningPAHCalloway12 hr

Nearby

Flash Flood Warnings in Indiana, 2013Flash Flood Warnings in Kentucky, 2013Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.